# SDR SWAA2023033021664

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST (INOP LIGHTS ROWS 16-23 LEFT AND 11-13 RIGHT INOP)<[01] PERFORMED TROBLESHOOT EMERGENCY LIGHT; FOUND BAD TWO BATTERIES PACK'S M1669 AND M1673. REPLACED BATTERY PACKS M1669 AND M1673 OP CHECK GOOD PER AMM 33-51-06-960-805 STEP E.
